# SDR ALG2005F00107

- Difficulty date: November 24, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N2618
- Make and model: Cessna STC206C
- Aircraft serial: 45503
- Engine: Allsn 250C30P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23073353
- Part serial: FF57431
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ENGINE COMPRESSOR STALLED AT 80 PERCENT.  LANDED AIRCRAFT AND NOTIFIED MAINTENANCE.  PERFORMED MM, NO DEFECTS NOTED.  REMOVED AND REPLACED BLEEDVALVE. (K)
